Title of article :
Approximating an expectation related to cooperative robots Original Research Article
Author/Authors :
A. Murciano، نويسنده , , J. Lopez-Sanchez، نويسنده , , J. Zamora، نويسنده , , E. Rodriguez-Santamaria، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
5
From page :
49
To page :
53
Abstract :
In this paper we develop an approximation to the expectation of a random variable implied in cooperation stability, presented in a previous work. This approximation is obtained by means of a continuous monotonous function that upper bounds the expectation. Finally, we analyze the quality of this approximation.
Keywords :
Probability model , Cooperation , Collective robotics
Journal title :
Applied Mathematics Letters
Serial Year :
2005
Journal title :
Applied Mathematics Letters
Record number :
897879
Link To Document :
بازگشت